# SDR CA150930002

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 45,274 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: D1012030
- Condition: Shorted
- Location: Coffee Maker
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE F/A REPORTED SAW A SMALL PUFF OF SMOKE AND AN DETECTED AN ELECTRICAL BURNING ODOR EMANATING FROM THE COFFEE HOT POT IN THE GALLEY.  MAINTENANCE INSPECTED THE HOT POT AND NOTED AN INTERNAL SHORT IN THE WIRING.  THE HOT POT WAS REMOVED FROM THE ACFT AND PLACED INTO QUARANTINE.
